# SDR CA990728032

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Engine: Pwa PT6A34
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Blocked
- Location: Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED ABOUT NO GEAR DOWN INDICATION.  CYCLED GEAR NUMEROUS TIMES WITH NO INDICATION.  A MIRROR CHECK CONFIRMED THE GEAR WAS DOWN.  DURING INSPECTION OF THE GEAR, FOUND THE FORWARD FLOAT ROPE STUCK INTO THE GEAR DOWNLOCK.  THE END OF THE ROPE DROPPED INTO THE INSPECTION HOLE ON TOP OF THE FLOAT.
